MathSciNet Relay Station
MathSciNet bibliographic data
MR1396707 (97i:11076) 11H55
Bergé, Anne-Marie; Martinet, Jacques Sur la classification des réseaux eutactiques. (French) [On the classification of eutactic lattices] J. London Math. Soc. (2) 53 (1996), no. 3, 417–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement